Feedback on Nexium Side Effects and Usage, page 47
Nexium Side Effects
If you’ve used Nexium, please help others by sharing your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: What really works?
I have been on Nexium 40mg for a few weeks on and off, but one week straight. If I have low stomach acid should I be taking this? How would I know if I have low or too much acid. I feel good at times and not good at times. I can’t make sense of what really works as I am trying natural products too.
AskDocWeb: Finding out what really works is often unique to each individual. It is a matter of keeping track of what you eat or try, and when, and then noting the symptoms you have when you get them. This allows you to determine cause-effect relationships for both the foods eat and the natural products you try.
Subj: Acid reflex kicking up a storm
I have been on Nexium for 3 weeks. I can’t sleep. I have trouble breathing. I have tightness in the chest, throat, shoulders, arms and back. My heart and lungs are perfectly fine btw. I have had those checked. My acid reflex is still kicking up a storm but I guess the Nexium hasn’t kicked in to take care of that yet. I also have stomach pains and cramps. There has to be a better way to treat this. My stomach was meant to have acid in order to function. I am stopping tha Nexium.
AskDocWeb: That trouble breathing and tightness in the chest could also indicate other problems so talk to your doctor about that. Nexium does NOT completely stop the production of acid in the stomach, but it does reduce it. If you find a better way to treat this there are a lot of people that would really like to know about it. It is always a good idea to talk to your doctor before stopping any prescription drug.
Subj: Nexium comes with a price
I have taken Nexium ever since it first came out. It’s the only thing that has worked for me. However it comes with a price. I have experienced IBS symptoms that I know are directly related to it and now Im dealing with bone, muscle and joint issues that may indeed be related to it as well. I am in the process of working with a Naturaopathic dr to get off the nexium or at least a hybrid of natural medicine and a drug with less side affects. Stay away from Nexium if all possible.
Subj: Blood glucose levels?
I have been taking Nexium twice a day and my blood glucose levels have increased. I am a type 2 diabetic and take medication for it. I am taking 1000 mg of Metformin and 30 mg of Actos. Is it possible that the Nexium is causing my glucose levels to increase?
AskDocWeb: While there are may drugs that can raise blood glucose levels, Nexium is not one of them.
Subj: Problems from nexium
I started taking nexium back in 2008 after 1 year of taking the medication for gasteric acid reflux I had other problems from nexium the purple capsule. About the 4th month of being on nexium I was put on the ambulance every month sometimes 2 and 3 times a month no dr. could tell me what was happening to me. I was very short breath, and my blood pressure would just jump up for no reason. My husband told me to stop the nexium and I did since then I have been almost myself again with no problems. I am still on norvasc for blood pressure but after a year of the nexium messing me up I feel I should file a law suit. I feel I do not need the norvasc from the nexium causing me more than 1 difficulty problem.
Subj: Problems after taking Nexium
I have taken Prilosec 20 mg for 2 years and then I was put on Nexium 40 mg. I took it for a year. Before starting nexium I was healthy and never had chest pain..or tightness in my chest. Now after nexium. I have chest pain, body aches, I can barely walk for more than 5 mins. My feet hurt really bad. I have breathing problems when I run for 2 minutes. I feel extremely cold, and when i wake up I have sore throat. I dont know if these are cuz of nexium. But I am just 28 and I feel like I shouldnt have these problems. Should I be concerned. I feel tired and extremely sleepy. Any suggestions would be appreciated.
AskDocWeb: We would be concerned enough to get an examination to find out what is going on.
Subj: Ulcers in mouth and black stool
Had endoscopy and given nexium to take for 3 weeks. by day 4 had ulcers in mouth and black stool, followed by normal stools. Went to doctor to check for internal bleeding but all was okay. Said nexium shouldnt cause this but I’m not so sure. Not sure wether to switch to pariet or stick with nexium…
Please note: Posts about Prilosec have been moved to the Prilosec forum.
Subj: Headache and sleepy
Since I started taking nexium I am having head ache and I am sleepy all the time
Subj: Chronic burning and pain at waistline
I have been happy using Nexium (40mg 2x/day) for the last 5 years but just recently I am experiencing chronic burning and pain at my waistline on the left side. It is aggravated by eating and eased by lots of water drinking. Recently, in the last 6 months, have lost 15 lbs without intentionally changing any eating habits or calorie intake, I am 56 years old and have been menopausal for 2 years. I am trying to search answers for the pain symptoms.. Gall bladder and liver do not check out in this area?? Any ideas?
AskDocWeb: There are a number of possible causes for pain in the left waistline. Have you been checked for Ischemic Bowel? That is a condition resulting from an inadequate blood supply to bowel. Other possibilities include any medical condition affecting left kidney, left ureter, the descending large bowel, sigmoid colon, a part of the urinary bladder, left ovary and tube (for those who are female). Any of these structures can potentially cause pain in the left side of the waistline.
Subj: Unknown rash
I’ve been nexium for over a year, I had a rash that doctor didnt know what it was. Then I kept getting it back they thought that maybe I was allergic to something at work. (been there for 8 years before hsd no problems) Then 10/7/10 I had gastric bypass few weeks later I was in the hospital with bad stomach cramps and throwing up! They said it was an ulcer! Now they upped my nexium! Now it’s a few weeks after and I’m having it again!! The stomach pain is bad!! Is it from nexium?? And I still have a rash under my arms the rash never goes away just comes back in different areas!
AskDocWeb: Abdominal pain is one of the possible side effects of Nexium but it could also be something else. When dealing with a persistent rash that comes and goes, you may have to consult with a specialist, a Dermatologist.
Subj: Nexium side effects
Nexium does cause many side effects- I did not have them in the past but now do- palpitations, blood pressure increase, fever, dry mouth, even chest pains. Once discontinued, everything comes to normal.
Subj: Heart palpitations
Hi, I have been taking Nexium for the last couple of years. I previously took Prevacid. If I stop taking Nexium for a few days I start having heart palpitations. It actually seems to help prevent them. I noticed in other comments that it has caused heart palpitations. Is this something you’ve heard before? I was also advised that I would probably be on Nexium for the rest of my life. I am 42 years old. In addition, I pretty much stopped eating dinner and that has helped my reflux. Please help.
AskDocWeb: There is growing debate as to whether GERD or acid reflux can cause heart palpitations. If so then Nexium may relieve that symptom. A Japanese study published in the World Journal of Gastroenterology (WJG 4/14/09) suggests that a condition outside the esophagus can either cause GERD or produce GERD-like symptoms. Their study examined “linked-angina” (angina caused by GERD) and suggests the possibly that GERD patients may have heart disease. This could be a strong caution to patients and doctors to carefully examine each chest pain episode and not assume that a GERD patient is merely having a strong attack of acid reflux.
Subj: The search continues
I started Nexium in march 2010 after an endoscopy found level 4 inflammation in my oesophagus, it was great, I could actually eat again without pain and without throwing up. But each time I tried to go down to 20mg a day the reflux would come back. I put on 5kg in the 9months that I was on Nexium. All my Doctor says is energy in energy out – you need to lose weight. I was already well over weight. When will doctors admit that the drugs they put us on screw up so much of our insides and energy in energy out is not our only problem with obesity. Now I am on a search to cure the oesophagus problem that I have, as the Nexium did NOT heal anything, just disguised and gave me temporary relief from the problem. I have found a few things that will give me relief from the reflux for a very short time, but is not solving my problem permanently. The search continues.
Subj: Rash on both feet
I HAVE DEVELOPED A RASH ON BOTH FEET THAT ISNOT RESPONDING MEDICATION. COULD NEXIUM CAUSE THIS CONDITION?
AskDocWeb: While dermatologic side effects are rare they do include dermatitis, pruritus (itching), erythematous rash, maculopapular rash, skin inflammation, increased sweating, alopecia and erythema multiforme.
Subj: Jittery, anxiety and back pain
Can Nexium cause a feeling of “jitteriness” or anxiety? Also, can it cause back pain? Will these symptoms go away once tapering off Nexium? Thanks.
AskDocWeb: Sorry Teresa, those symptoms are not among the side effects listed for Nexium. Read more feedback about Nexium.
Report – 45 – 46 – Page 47 – 48 – 49 – 50 – Last Page 67
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.